Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
414 Posts
Discussion Starter · #1 ·
Hello,To all of you out there who take anti-depressants.... have you had to adjust your dosage over time??? I have been taking Celexa and BuSpar for 3 1/2 weeks now and to begin with I was feeling MUCH better, but now I feel like I've taken a downward turn or maybe several steps backward... what is going on?? Why did I feel so much better and now I'm almost back to where I was before... does this mean my dosages need to be adjusted?If you have any ideas or experience with this, I'd apprecitate it!!!Thanks,Jill
 

·
Registered
Joined
·
1,383 Posts
I have never used Celexa. For more info on this drug (it's a brand name) click on this: http://www.rxlist.com/cgi/generic/citalo.htm The antidepressants I've used do have to be adjusted. I'm not familiar the adjustment of BuSpar since at appropriate dose that my Doc had me on had no real effect on me so I discontinued its use. I recall reading on the IBS BB that BuSpar allows the colon to expand in size to allow for stool formation. I don't know if this is true.I suggest you consult with your Doc and perhaps the medication itself will be changed.Good luck!
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top